# SDR QXEA2014111000908

- Difficulty date: November 10, 2014
- Submitted: November 15, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 32,665 hours, 34,169 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WILL NOT PRESSURIZE. RETURNED TO FIELD.  LANDING UNEVENTFUL.  INTERROGATED CDS & RETRIEVED FAULTS.  CPC/OF VALVE DATA FAIL, CP CONTROLLER FAIL.  INSPECTED AND FOUND AFT BAGGAGE DOOR NOT INFLATING.  FOUND SEAL VALVE NOT INFLATING SEAL.  APPLIED EXTERNAL HEAT SOURCE FOR 45 MINUTES TO DRY VALVE AND LINES.  SEAL THEN INFLATED WHEN DOOR CLOSED.  CLEARED ABOVE NOTED CPC FAULTS IAW FIM TASK 21-30-00-810-804 AND NR 21-30-00-810-809.  PERFORMED FUNCTIONAL TEST OF PRESSURIZATION CONTROL IAW TASK NR 21-31-00-720-801.  ACFT PRESSURIZED NORMALLY AND CDS FAULTS DID NOT RETURN.
